# SDR SWAA2022040720823

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 303 STR 17L; CREASE BEAM INNER CHORD IS CRACKED AT VERTICAL FLANGE. / REMOVED AND REPLACED PASSENGER CABIN STA 270 TO 320 STR 17L CREASE BEAM CHORD P/N 654A0004-1073. IAW B737 SRM 51-40-02-0G-0 AND DWG 141A8110 REV.- WN5893
